Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Rationality of representations of linear Lie groups

Authors: Dong Hoon Lee and Ta Sun Wu
Journal: Proc. Amer. Math. Soc. 114 (1992), 847-855
MSC: Primary 22E15; Secondary 20G05, 22E47
MathSciNet review: 1072344
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We are concerned with real linear Lie groups $ G$ having the property that every finite-dimensional continuous representation of $ G$ is rational.

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, NJ, 1946.
  • [2] Harish-Chandra, Lie algebras and Tannaka duality theorem, Ann. of Math. (2) 51 (1950), 299-330. MR 0033811 (11:492a)
  • [3] G. Hochschild, The structure of Lie groups, Holden-Day, San Francisco, CA, 1965. MR 0207883 (34:7696)
  • [4] G. Hochschild and G. D. Mostow, Representations and representative functions of Lie groups, Ann. of Math. (2) 66 (1957), 495-542. MR 0098796 (20:5248)
  • [5] G. D. Mostow, Fully reducible subgroups of algebraic groups, Amer. J. Math. 78 (1956), 200-221. MR 0092928 (19:1181f)
  • [6] M. Sugiura, Some remarks on duality theorems of Lie groups, Proc. Japan Acad., Ser. A Math. 43 (1967), 927-931. MR 0252563 (40:5783)
  • [7] -, The Tannaka duality theorem for semisimple Lie groups and the unitary tricks, Manifolds and Lie Groups (Notre Dame, IN, 1980), Progr. Math., vol. 14, Birkhäuser, Boston, MA, 1981.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E15, 20G05, 22E47

Retrieve articles in all journals with MSC: 22E15, 20G05, 22E47

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society